I have been on 5 mg of Lexapro for about 4 years for anxiety and to help with IBS. I do not want to be on this anymore as I have learned how to cope with the anxiety and honestly don’t think it ever did anything for the IBS. I cut it in half for a few days then just stopped taking it. At about 6 days I was feeling dizzy and like electric current was in my face and randomly through my body. I thought maybe I should have done it slower even though it was 5 mg so last night took 2.5 mg thinking I’d stay at that for a while then try to get the liquid maybe. I woke up with terrible head pain and body aches in the middle of the night feeling exactly how I did when I very first started Lexapro! I feel worse now and am not sure if I should stop altogether again and just see what happens or take that 2.5 mg dose and suffer through the side effects I had the first time I got on it. Any thoughts or insight greatly appreciated!
Trying to get off Lexapro?
Question posted by oliver1621 on 28 Sep 2021
Last updated on 28 September 2021 by WildcatVet
You really shouldn't try reducing your dosage without your doctor's supervision especially since you seem to be having fairly severe discontinuation symptoms.
Let them know that you're having trouble and they can give you some professional advice.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.